Annals of Indian Psychiatry

CASE REPORT
Year
: 2017  |  Volume : 1  |  Issue : 2  |  Page : 127--128

Fluvoxamine-induced reversible euprolactinemic galactorrhea in a case of obsessive-compulsive disorder


Chetan Dilip Vispute1, Shubhangi R Parkar2, Deepika A Singh3 
1 Department of Psychiatry, MGM Medical College and Hospital, Mumbai, Maharashtra, India
2 Department of Psychiatry, Bombay Drug Deaddiction Center, Seth GS Medical College and King Edward Memorial Hospital, Mumbai, Maharashtra, India
3 Department of Psychiatry, NKP Salve Institute of Medical Sciences, Nagpur, Maharashtra, India

Correspondence Address:
Chetan Dilip Vispute
Department of Psychiatry, MGM Medical College and Hospital, Navi Mumbai  -  410  209, Maharashtra
India

Fluvoxamine is one of the commonly used selective serotonin reuptake inhibitors (SSRIs) as a first-line treatment for obsessive-compulsive disorder (OCD). Galactorrhea is a rarely observed adverse effect of SSRIs occurring through complex interactions between serotonergic and dopaminergic systems of brain. We report a case of fluvoxamine-induced reversible euprolactinemic galactorrhea in a 39-year-old woman after initiation of fluvoxamine for OCD. The patient's galactorrhea resolved on discontinuation of fluvoxamine.


How to cite this article:
Vispute CD, Parkar SR, Singh DA. Fluvoxamine-induced reversible euprolactinemic galactorrhea in a case of obsessive-compulsive disorder.Ann Indian Psychiatry 2017;1:127-128


How to cite this URL:
Vispute CD, Parkar SR, Singh DA. Fluvoxamine-induced reversible euprolactinemic galactorrhea in a case of obsessive-compulsive disorder. Ann Indian Psychiatry [serial online] 2017 [cited 2022 Dec 8 ];1:127-128
Available from: https://www.anip.co.in/article.asp?issn=2588-8358;year=2017;volume=1;issue=2;spage=127;epage=128;aulast=Vispute;type=0